My 6 yr daughter has been diagnosed for Glaucoma.She is on medications of Dorzox-T eye drops 3 times a day.
It has been controlling her IOP significantly.Last time it was 13.But this time it came 17 .I am concerned if the drops is loosing its impact slowly? or the other factors might have contributed to the increase in pressure as she is on stool softeners treatment for acute constipation and in mean time she had fever ,cough cold for which only paracetomol was given.
The intraocular pressure (IOP) goes up and down in everyone each 24 hours. Think of it like the tide at the ocean. For most people the range is 6 points between high and low and high is geneerally 20 or less. For glaucoma patients its higher variation. So the difference between the two visits does not necessarily mean the medicines are becoming less effective.
I am not familiar with her drop. It's not one used in the USA. Sounds like a combination of timolol and dorzolamide. (US brand co-sopt). Timolol has lots of potential side effects. She should be under the care of a pediatric ophthalmologist or glaucoma specialist.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.